# SDR AALA202103079006

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 55,586 hours, 33,360 cycles
- System (JASC): 2300 · Communications System
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 8569
- Condition: Faulty
- Location: Zone 100
- Part time: 55,624 hours, 33,379 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:EVAC COMMAND TRIGGERED IN FLIGHT. REPLACED FAULTY DEUB ( 300RH1) IAW AMM 23-73-47.
